MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINS SYSTEM; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINS SYSTEM; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d4: the additional unique device identifier (udi) number consists only of the gtin because a complete manufacture date could not be provided.
 
Event or Problem Description
A united kingdom customer reported that their artisan instrument was not adequately de-waxing slides.A field service engineer (fse) contacted the customer and provided guidance on checking the instrument's heaters.The customer elected to perform the heater checks individually and indicated they would follow up with the field service engineer (fse) upon completion.After completing the heater checks, the customer reported that during testing they heard a "pop," followed by smoke and visible flames originating from the instrument.A co2 fire extinguisher was used to extinguish the flames, and the fire brigade was contacted.The customer was advised to not power-on the instrument.The fse went to the customer's site to inspect the instrument and determined that upon inspection, evidence of a short circuit on the heater control board was identified, including visible scorch marks.Liquid residue was also observed on the heater boards and associated cabling.The fse removed the rear panel for further examination of the instrument and couldn't find anything out of place or on any of the panels.The instrument was taken out of service, and the artisan instrument was deemed non-repairable.While the issue had no safety impact since there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.

Brand Name
ARTISAN LINK PRO SPECIAL STAINS SYSTEM
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
chris stevenson
5301 stevens creek blvd
santa clara, CA 95051
MDR Report Key25782466
Report Number3003423869-2026-00002
Device Sequence Number21218685
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public05700571108451
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown